# SDR FDEA201103030831

- Difficulty date: March 3, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082761
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP TEE CAP FLOORBEAM MAIN CABIN STA 560 LBL 25 - LBL 45.  CUTOUT DAMAGED AREA, FABRICATED 2 ANGLES AND FILLER, TREATED AND PRIME PARTS AND AREA, INSTALLED FLOORBEAM REPAIR AT BS 560 BETWEEN LBL 25 - LBL 45 IAW SRM 53-10-8, FIG 8 AND SRM 51-30-5, SRM 51-10-2, AND SRM 51-30-2.
